# SDR CALA2013080790228

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,647 hours, 18,347 cycles
- Engine: Iae V2527A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Switch
- Condition: Inoperative
- Location: Igniters
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IGNITERS WILL NOT SHUT-OFF.  INSTALLED NEW TOGGLE SWITCH IAW WDM 76-12-01.  ACCOMPLISHED ENGINE RUN IAW JRH. MASTER LEVER 2 SWITCH.  OPS CHECKED NORMAL. NO FAULTS.
